Doctor insights on:
I Have Lupus And A Water Pill Caused Me To Have Less Pain Why Is That
Uncertain : Although this is not likely association, it is not clear what type of pain was improved. People that have variety of different types of pain, and the question might be more easily answered if we know exactly which pain you're having. We do not usually think of water pills causing pain relief. ...Read moreSee 1 more doctor answer
By strict definition, a diuretic is any medicine causing increased urination. More practically, a diuretic is a medicine causing the kidney to secrete excess fluid by blocking the re-absorption of either water itself or electrolytes like sodium (primarily), potassium, chloride and bicarbonate (sodium bicarbonate). These medicines are effective treatments for many disorders including ...Read more
My ankles have been really swollen for weeks now. My Bp pill with water pill built In does not seem to be working. What could b cause?
Many things: high there - swollen legs (also known as edema in the legs), and be caused by a range of conditions ranging from failure of the heart to pump correctly, kidney disease, liver disease, low protein in the blood, blood clots, etc. You need to see the doctor. And, you are on a low dose of water pill, so you may need a higher dose. ...Read moreSee 1 more doctor answer
Generally yes: Hard to answer without knowing the precise medication prescribed, but most diuretics are safe for daily use. Some may require intermittent lab monitoring to prevent electrolyte imbalance, however. ...Read more
Hallo I am on a water pill now for 3 months bud now i get cramps can it be the los of water? And what can I do to get rut of the cramps?Thank you !
Maybe: Diuretics can cause cramps but your's is a very mild one. I presume it's hot in s. Africa this time of year - are you dehydrated? Do you need the diuretic during your summer? If it's for bp, perhaps a different medicine could be used. Tonic water and muscle stretching exercises can help cramps in general. ...Read more
My baby is 11 months old and ive been slowly weening, she feeds in thr morning and night.. Im not losing weight. Can i start taking diet or water pill?
Start taking fewer..: If in general good health, a woman can just start taking fewer calories. Losing weight is about math. Calories IN must be fewer than calories USED, in order to lose weight. If calories IN are even 100 more than calories used each day, a woman will notice her weight increasing. First, avoid sugars and simple (white, plain) starches. Also avoid drinks with sugar or cream. Good luck! No pills needed. ...Read more
- Talk to a doctor live online for free
- Why is drinking water good for me how soon will i see a difference?
- I have pain during intercourse is that normal should i do more or less
- Why does anxiety cause me to need to have bm?
- Ask a doctor a question free online
- Why might my doctor have asked me to sign a pain contract?
- Why do i have dime size round hair less spot on my chen that just recently came?
- Did anything i do while i was pregnant cause me to have a pfo
- I have a lot of spit in my mouth is my spit causing me to have bad breath
- Talk to a cardiologist online